×

zbMATH — the first resource for mathematics

Boundary values of functions from Sobolev spaces with Mockenhaupt weight on non-Lipschitz domains. (English. Russian original) Zbl 1326.46031
Dokl. Math. 89, No. 3, 338-342 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 456, No. 4, 408-412 (2014).
Let \(\mathbb{R}^n\) denote the Euclidean \(n\)-dimensional space for \(n\geq 2\). If \(I\) denotes the interval \((-1,1)\) and \(\mathbb Z\) denotes the set of positive integers, then \(I^n\) and \(\mathbb Z^n\) denote \[ (-1,1)^n= \{x=(x_1, x_2,\dots, x_n):-1< x_j<1,\,j= 1,2,\dots, n\} \] and \(\{m= (m_1,m_2,\dots, m_n): m_j\in \mathbb Z,\,j= 1,2,\dots, n\}\). An open cube \(Q^n\) in \(\mathbb R^n\) and the dyadic open cube \(Q^n_{k,m}\), \(k\in \mathbb Z\), \(m\in \mathbb Z^n\), are represented as \(Q^n= \prod^n_{j=1} (a_j,b_j)\), \((a_j,b_j)\subset \mathbb R\), \(Q^n_{k,m}= \prod^n_{j=1} (2^{-k} m_j, 2^{-k}(m_j+1)\). If \(\gamma\) is nonnegative and Lebesgue measurable on \(\mathbb R^n\), then the weighted \(L^p\)-space \(L^p(E,\gamma)\), \(E\subseteq \mathbb R^n\), with norm \(\|\cdot\|_{p,E(\gamma)}\), is defined by \[ L^p(E,\gamma)= \{[f], \|[f]\|_{p,(E,\gamma)}=\| f\|_{p,(E,\gamma)}<\infty\}, \] where \[ \| f\|_{p,(E,\gamma)}= \Biggl(\int_E\gamma(x)|f(x)|^p\,dx\Biggr)^{1/p}, \] and \([f]\) is the equivalence class of functions which differ from \(f\) on sets of measure \(0\). If \(\nabla=(D_1,D_2,\dots, D_n)\), where \(D_1,D_2,\dots, D_n\), are generalised Sobolev derivatives of functions on a domain \(\Omega\), then \(W^1_p(\Omega,\gamma)\) denotes the Sobolev function space on \(\Omega\) with weighted norm \(\|\cdot\|_{p,W(\Omega,\gamma)}\) defined by \[ \|\cdot\|_{p,W(\Omega,\gamma)}= \| f\|_{p,(\Omega,g)}+ \|\nabla(f)\|_{p,(\Omega,\gamma)}. \] The first main statement of this paper indicates that if \(f\in W^1_p(\Omega,\gamma)\), then there is a trace \(g=\text{tr}|_{\partial\Omega}f\) of \(f\) such that \[ \begin{split} N_1(g)= \sum^\infty_{j=1}\| g_1\|_{p,W(\zeta,G_1)}+\| g_2\|_{p,W(\zeta,G_2)}+ \sum^\infty_{j=1} \varphi(x_j)^{-np} \gamma(P^n_j)\Biggl(\int_J |g_2(y)- g_1(y)|\,dy\Biggr)^p\\ \leq M_1(\| f\|_{p,W(\Omega,\gamma)})^p,\quad J= (1+2\lambda) Q^{n-1}(\varphi),\end{split} \] where the terms \(g_1\), \(g_2\), \(\zeta\), \(G_1\), \(G_2\), are defined in terms of a function \(\varphi\) satisfying the Lipschitz condition and components \(Q^{n-1}(f)\), \(\{\gamma^1_{k,m},\,k,m\geq 1\}\) and \(\{\gamma_{k,m}^2,\, k,m\geq 1\}\).
A second statement indicates that if \(g:\partial\Omega\to \mathbb R\), then \(f\in W^1_p(\Omega,\gamma)\) exists such that \((\| f\|_{p,W(\Omega,\gamma)})^p\leq M_2 N_1(g)\).
MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Maz’ya, V G; Netrusov, Yu V; Poborchii, S V, No article title, Algebra Analiz, 11, 141-170, (1999)
[2] Tyulenev, A I, No article title, Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk, 294, 281-297, (2014)
[3] Shvartsman, P, No article title, Adv. Math., 225, 2162-2221, (2010) · Zbl 1218.46020
[4] Vasil’chik, M Yu; Pupyshev, I M, No article title, Mat. Tr., 13, 23-62, (2010) · Zbl 1249.46036
[5] Rychkov, V S, No article title, Math. Nachr., 224, 145-180, (2001) · Zbl 0984.42011
[6] Mitsuo, I; Sawano, Y, No article title, Math. Nachr., 285, 103-126, (2012) · Zbl 1235.42015
[7] V. I. Burenkov, Sobolev Spaces on Domains (Teubner, Berlin, 1998). · Zbl 0893.46024
[8] Besov, O V, No article title, Tr. Mat. Inst. im. V.A. Steklova, Ross. Akad. Nauk, 248, 52-63, (2005)
[9] S. M. Nikol’skii, Approximation of Functions of Many Variables and Embedding Theorems, 2nd ed. (Nauka, Moscow, 1977) [in Russian].
[10] E. M. Stein, Singular Integrals and Differentiability Properties of Functions (Princeton Univ. Press, Princeton, N.J., 1970; Mir, Moscow, 1973). · Zbl 0207.13501
[11] S. L. Sobolev, Some Applications of Functional Analysis in Mathematical Physics (Nauka, Moscow, 1988) [in Russian]. · Zbl 0662.46001
[12] Chua, S K, No article title, Indiana Math. J., 41, 1027-1076, (1992) · Zbl 0767.46025
[13] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals (Princeton Univ. Press, Princeton, N.J., 1993). · Zbl 0821.42001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.